# SDR DXTA2013010405230

- Difficulty date: December 3, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 9,102 hours, 7,189 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THE APU ON, BLEED AIR OFF, DURING NR 2 ENGINE START, WHICH WAS FIRST TO BE STARTED, SMOKE STARTED TO COME INTO COCKPIT, PARTICULARLY THRU THE RT SIDE EYEBALL VENT BUT ALSO THRU BOTH WEMACS. IT CONTINUED DURING THE 2ND ENGINE START.  SHUTDOWN BOTH APU AND ENGINES.  NO OTHER ABNORMAL INDICATIONS NOTED.  THIS WAS THE SECOND LEG OF THE DAY WITH NO ISSUES ON EARLIER FLIGHT.
